Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences

G.J.M. Otten, H.J.M. Peters, O.C. Volij

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)291-306
    Number of pages16
    JournalEconomic Theory
    Volume7
    Issue number2
    Publication statusPublished - 1996

    Cite this

    Otten, G. J. M., Peters, H. J. M., & Volij, O. C. (1996). Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences. Economic Theory, 7(2), 291-306.
    Otten, G.J.M. ; Peters, H.J.M. ; Volij, O.C. / Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences. In: Economic Theory. 1996 ; Vol. 7, No. 2. pp. 291-306.
    @article{e1459d5f33d7467d9e0e4bbd9675e45a,
    title = "Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences",
    author = "G.J.M. Otten and H.J.M. Peters and O.C. Volij",
    note = "Pagination: 16",
    year = "1996",
    language = "English",
    volume = "7",
    pages = "291--306",
    journal = "Economic Theory",
    issn = "0938-2259",
    publisher = "Springer New York",
    number = "2",

    }

    Otten, GJM, Peters, HJM & Volij, OC 1996, 'Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences', Economic Theory, vol. 7, no. 2, pp. 291-306.

    Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences. / Otten, G.J.M.; Peters, H.J.M.; Volij, O.C.

    In: Economic Theory, Vol. 7, No. 2, 1996, p. 291-306.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences

    AU - Otten, G.J.M.

    AU - Peters, H.J.M.

    AU - Volij, O.C.

    N1 - Pagination: 16

    PY - 1996

    Y1 - 1996

    M3 - Article

    VL - 7

    SP - 291

    EP - 306

    JO - Economic Theory

    JF - Economic Theory

    SN - 0938-2259

    IS - 2

    ER -